Localization errors in solving stochastic partial differential equations in the whole space Journal Article


Author(s): Gerencsér, Máté; Gyöngy, István
Article Title: Localization errors in solving stochastic partial differential equations in the whole space
Affiliation IST Austria
Abstract: Cauchy problems with SPDEs on the whole space are localized to Cauchy problems on a ball of radius R. This localization reduces various kinds of spatial approximation schemes to finite dimensional problems. The error is shown to be exponentially small. As an application, a numerical scheme is presented which combines the localization and the space and time discretization, and thus is fully implementable.
Keywords: Cauchy problem; degenerate stochastic parabolic PDEs; finite difference method; localization error
Journal Title: Mathematics of Computation
Volume: 86
Issue 307
ISSN: 00255718
Publisher: American Mathematical Society  
Date Published: 2017-01-01
Start Page: 2373
End Page: 2397
URL:
DOI: 10.1090/mcom/3201
Open access: yes (repository)
IST Austria Authors
Related IST Austria Work